# SDR SWAA105499

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 72,117 hours, 60,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 6556685
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH BRACKETS LOOSE.  REMOVED AND REPLACED BRACKETS PER SRM.
